List of Main Publications of Eter Gordadze

  1. On Operator Equations of the Firs Kins (Russian) Tr. Gruz. Polytech. Inst. 8 (1963), 23-31.

  2. On singular integrals with a Cauchy kernel. (Russian) Soobshch. Akad. Nauk Gruzin. SSR  37 (1965), 521-526.
  3. Multidimensional singular integrals. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 48 (1967), 513-518.
  4. The Riemann-Privalov problem in the case of a non-smooth boundary curve. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 33 (1967), 25-31.
  5. A certain theorem of S. G. Mihlin. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze  36 (1970), 107-110.
  6. The singular integral operator with piecewise continuous coefficients. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 63 (1971), 277-280.
  7. Singular integrals with Cauchy kernel. (Russian) Collection of articles on the theory of functions, 4. Soobshch. Akad. Nauk Gruzin. SSR 42 (1972), 5-17.
  8. A certain singular integral operator (with B. V. Khvedelidze). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 71 (1973), 33-36.
  9. On singular integrals in case of non-smooth curve. (Russian). Proceeding of Symposium on Continuum Mechanics and Related Problems of Analysis, vol. 2, 1974, 74-85.
  10. Singular integral operators, and the regularization problem. (Russian) Collection of articles on the theory of functions, Vol. 7. Trudy Tbiliss. Mat. Inst. Razmadze  53 (1976), 15-37.
  11. A boundary value problem of linear conjugacy. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 81 (1976), no. 3, 545-548.
  12. On singular integral operators (with B. V. Khvedelidze). Function theoretic methods in differential equations, pp. 132-157. Res. Notes in Math., No. 8, Pitman, London, 1976.
  13. The boundary value problem of linear conjugacy for Radon curves. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 84 (1976), no. 1, 29-32.
  14. Multidimensional singular integrals. (Russian) Questions of the theory of functions and mathematical physics. Trudy Tbiliss. Mat. Inst. Razmadze  58 (1978), 81-95.
  15. On singular integral equations on piecewise smooth curves. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze  82 (1986), 37-44.
  16. Weight functions and a boundary value problem of linear conjugation. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 125 (1987), No. 2, 261-263.
  17. A boundary value problem of linear conjugation in the case of a measurable coefficient. (Russian) Soobshch. Akad. Nauk Gruzii 145 (1992), No. 1, 21-24.
  18. .Factorization of some measurable functions for the piecewise smooth curve. Bull. Georgian Acad. Sci. 156 (1997), No. 3, 371-373.
  19. On the boundary value problem of the linear conjugation for a piecewise smooth curve and for certain measurable coefficient. Bull. Georgian Acad. Sci. 158 (1998), No. 3, 363-366.
  20. On the boundary value problem of linear conjugation in the case of non-smooth lines and some measurable coefficients. Proc. A. Razmadze Math. Inst. 123 (2000), 149-151.
  21. On the boundary value problem of linear conjugation for Radon lines and some measurable coefficients. Rep. Enlarged Sess. Semin. I. Vekua Appl. Math. 15 (2000), No. 1-3, 3-5.
  22. On one consequence of the theorem on weights. Proc. Razmadze Math. Inst. 126(2001), 106-109.
  23. On a problem of linear conjugation in the case of nonsmooth lines and some measurable coefficients. Georgian Math. J. 9 (2002), No. 3, 507-524.
  24. On the boundary value problem of linear conjugation for unclosed arcs of the class R. Proc. A. Razmadze Math. Inst. 136 (2004), 137-140.
  25. On the boundary value problem of linear conjugation on unclosed Carleson arcs. Proc. A. Razmadze Math. Inst. 143 (2007), 123-126.
  26. One theorem on weights in the space  $L^{p(\cdot)}$. Proc. A. Razmadze Math. Inst.  146 (2008), 39-43.
  27. On the boundary value problem of linear conjugation with a piecewise continuous coefficient on Carleson curves. Proceedings of the International Conference on Generalized Analytic Functions and Their Applications, Tbilisi, Georgia, 2011, pp. 63-67.
  28. On the boundary value problem of linear conjugation for unclosed Carleson arcs in the space $L_{p(\cdot)}$. Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 25 (2011), 64-67.
  29. On a linear conjugation boundary value problem for piecewise-continuous coefficients. Bull. Georgian Natl Acad. Sci 11 (2017), no. 1, 16-22.